Errata-Corrige : “Iteration theory, compactly divergent sequences and commuting holomorphic maps”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 4, p. 631
@article{ASNSP_1991_4_18_4_631_0,
     author = {Abate, Marco},
     title = {Errata-Corrige : ``Iteration theory, compactly divergent sequences and commuting holomorphic maps''},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {4},
     year = {1991},
     pages = {631-631},
     mrnumber = {1153707},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_4_631_0}
}
Abate, Marco. Errata-Corrige : “Iteration theory, compactly divergent sequences and commuting holomorphic maps”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 4, p. 631. http://www.numdam.org/item/ASNSP_1991_4_18_4_631_0/